AMS eContent Search Results
Matches for: msc=(41A65) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] G. W. Wasilkowski. Integration and approximation of multivariate functions: average case complexity with isotropic Wiener measure . Bull. Amer. Math. Soc. 28 (1993) 308-314. MR 1184000.
Abstract, references, and article information   
View Article: PDF

[2] Gilles Pisier. Arithmetic characterizations of Sidon sets. Bull. Amer. Math. Soc. 8 (1983) 87-89. MR 682829.
Abstract, references, and article information   
View Article: PDF

[3] M. Z. Nashed and G. F. Votruba. A unified approach to generalized inverses of linear operators: I. Algebraic, topological and projectional properties. Bull. Amer. Math. Soc. 80 (1974) 825-830. MR 0365190.
Abstract, references, and article information   
View Article: PDF

[4] Richard Holmes, Bruce Scranton and Joseph Ward. Best approximation by compact operators. II. Bull. Amer. Math. Soc. 80 (1974) 98-102. MR 0355663.
Abstract, references, and article information   
View Article: PDF

[5] W. H. Summers. Weighted approximation for modules of continuous functions. Bull. Amer. Math. Soc. 79 (1973) 386-388. MR 0313774.
Abstract, references, and article information   
View Article: PDF

[6] Bruno Brosowski and Frank Deutsch. Some new continuity concepts for metric projections. Bull. Amer. Math. Soc. 78 (1972) 974-978. MR 0304948.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1